Problems that I am having and when they all started... Last Friday, I started itching really bad, the places that I itched welted and/or had bumps forming like hives (still am itching and having the welts and bumps). Saturday morning, I woke to really bad stomach cramps and a major diarrhea issue that last 6-7 days. My throat started to hurt like I was getting another flu or something on Monday. Went to see a Dr. He told me that I have a major stomach virus, throat infection, allergic reaction to things that I have never been allergic to before, and I have a UTI. When I was able to have feelings of hunger, I started eating normal meals with my family again, ever since I started eating NORMAL meals, I have been having a feeling like there is something stuck in my chest and my throat. I am taking Cipro for my infections and virus as well as Methylprednisolone for my itching, plus I have been using a cheap version of Benadryl and a cheap version of Maalox Advanced.
I started eating only yogurt since it was stated to be the best thing to eat with any stomach issue, BUT, I did have 3 small cups of coffee today, now drinking water as well. No more coffee, but even with the yogurt, I am stilling feeling like there is something stuck in my chest and throat. I really can use some answers regarding this so I know what I should do from here on out. I hate having this pain in my chest, it hurts too much and I am still a little hungry from only eating ONE serving of yogurt so far today. Please help me find answers!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.